# SDR SWAA2025122254268

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 38,830 hours, 18,861 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE PARTIALLY DEPLOYED.   SLIDE DID NOT DEPLOY.  SECURED L1 SLIDE IN TH CASE REF MT 725-61-06. NO DEFECTS
